Review of "Y. Moshe, On some questions regarding k-regular and k-context-free sequences, Theoret. Comput. Sci. 400 (2008) 62-69"

P.R.J. Asveld

Research output: Contribution to journalBook/Film/Article reviewAcademic

Original languageEnglish
Pages (from-to)4954-4954
Number of pages1
JournalMathematical reviews
VolumeMR2424342
Publication statusPublished - 2009

Keywords

  • HMI-SLT: Speech and Language Technology

Cite this

@article{3f48b5c319414a5a8f645b8d25f955fa,
title = "Review of {"}Y. Moshe, On some questions regarding k-regular and k-context-free sequences, Theoret. Comput. Sci. 400 (2008) 62-69{"}",
keywords = "HMI-SLT: Speech and Language Technology",
author = "P.R.J. Asveld",
year = "2009",
language = "English",
volume = "MR2424342",
pages = "4954--4954",
journal = "Mathematical reviews",
issn = "0025-5629",
publisher = "American Mathematical Society",

}

Review of "Y. Moshe, On some questions regarding k-regular and k-context-free sequences, Theoret. Comput. Sci. 400 (2008) 62-69". / Asveld, P.R.J.

In: Mathematical reviews, Vol. MR2424342, 2009, p. 4954-4954.

Research output: Contribution to journalBook/Film/Article reviewAcademic

TY - JOUR

T1 - Review of "Y. Moshe, On some questions regarding k-regular and k-context-free sequences, Theoret. Comput. Sci. 400 (2008) 62-69"

AU - Asveld, P.R.J.

PY - 2009

Y1 - 2009

KW - HMI-SLT: Speech and Language Technology

M3 - Book/Film/Article review

VL - MR2424342

SP - 4954

EP - 4954

JO - Mathematical reviews

JF - Mathematical reviews

SN - 0025-5629

ER -